Alert archive / Michigan / Gale Warnings in 2013
Gale Warning 8, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Mar 18, 2013, 3:09 AM EDT. It took effect at Mar 18, 2013, 10:00 PM EDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2013, 3:09 AM EDT (07:09 UTC)
- In effect from
- Mar 18, 2013, 10:00 PM EDT
- Expired
- Mar 19, 2013, 8:02 PM EDT
- In force
- 22 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
872 WHUS73 KGRR 180709 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 309 AM EDT MON MAR 18 2013 LMZ844>849-181515- /O.NEW.KGRR.GL.W.0008.130319T0200Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 309 AM EDT MON MAR 18 2013 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT TUESDAY. * WINDS...INCREASING TO 35 KNOT WEST GALES TONIGHT THROUGH TUESDAY. * WAVES...BUILDING TO 8 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
598 WHUS73 KGRR 181409 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1009 AM EDT MON MAR 18 2013 LMZ844>849-182215- /O.CON.KGRR.GL.W.0008.130319T0200Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1009 AM EDT MON MAR 18 2013 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS...INCREASING TO 35 KNOT WEST GALES TONIGHT THROUGH TUESDAY. * WAVES...BUILDING TO 8 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
033 WHUS73 KGRR 181855 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 255 PM EDT MON MAR 18 2013 LMZ844>849-190300- /O.CON.KGRR.GL.W.0008.130319T0200Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 255 PM EDT MON MAR 18 2013 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS...INCREASING TO 35 KNOT WEST GALES TONIGHT THROUGH TUESDAY. * WAVES...BUILDING TO 8 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
830 WHUS73 KGRR 190319 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1119 PM EDT MON MAR 18 2013 LMZ844>849-191130- /O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1119 PM EDT MON MAR 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...WEST TO 30 KNOTS BECOMING GALES TO 35 KNOTS TOWARD DAYBREAK AND CONTINUING ON TUESDAY. * WAVES...6 TO 10 FEET BUILDING TO 9 TO 13 FEET TOWARD DAYBREAK. 10 TO 15 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JK
119 WHUS73 KGRR 190815 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 AM EDT TUE MAR 19 2013 LMZ844>849-191615- /O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 415 AM EDT TUE MAR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST GALES TO 35 KNOTS TODAY...BECOMING WEST NORTHWEST TO 30 KNOTS TONIGHT. * WAVES...8 TO 13 FEET TODAY...5 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JK
518 WHUS73 KGRR 191414 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1014 AM EDT TUE MAR 19 2013 LMZ844>849-192215- /O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1014 AM EDT TUE MAR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST GALES TO 35 KNOTS TODAY...BECOMING WEST NORTHWEST TO 30 KNOTS TONIGHT. * WAVES...8 TO 13 FEET TODAY...5 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
737 WHUS73 KGRR 191938 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 338 PM EDT TUE MAR 19 2013 LMZ844>849-200000- /O.CON.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 338 PM EDT TUE MAR 19 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST GALES TO 35 KNOTS INTO THIS EVENING...BECOMING WEST NORTHWEST TO 30 KNOTS LATER TONIGHT. * WAVES...5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
671 WHUS73 KGRR 200002 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 802 PM EDT TUE MAR 19 2013 LMZ844>849-200815- /O.CAN.KGRR.GL.W.0008.000000T0000Z-130320T0000Z/ /O.NEW.KGRR.SC.Y.0026.130320T0002Z-130321T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 802 PM EDT TUE MAR 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO NORTHWEST WINDS OF 20 TO 30 KNOTS CAN BE EXPECTED ON LAKE MICHIGAN MUCH OF THE TIME FROM TONIGHT THROUGH WEDNESDAY NIGHT. * WAVES...WAVES WILL ONLY GRADUALLY SUBSIDE FROM 7 TO 11 FEET TONIGHT TO 4 TO 6 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Mar 17, 11:58 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 17, 11:58 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1158 PM EDT SUN MAR 17 2013 .SYNOPSIS... ISSUED AT 340 PM EDT SUN MAR 17 2013 LOW PRESSURE WILL BRING A MIXED BAG OF PRECIPITATION ON MONDAY WITH SNOW AND RAIN CHANGING TO LAKE EFFECT SNOW SHOWERS MONDAY NIGHT. COLD AND WINDY WEATHER WITH LAKE EFFECT SNOW SHOWERS WILL CONTINUE FOR MUCH OF THE WEEK. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 340 PM EDT SUN MAR 17 2013 IMPACTS IN THE NEAR TERM WILL INCLUDE STRONG WINDS MONDAY NIGHT INTO WEDNESDAY ALONG WITH SOME ACCUMULATIONS OF LAKE EFFECT SNOW. THE STORM TOMORROW LOOKS TO HAVE MINIMAL IMPACTS AS SFC TEMPS SHOULD PRECLUDE MUCH IN THE WAY OF ACCUMULATIONS ON ROADS. FOR TONIGHT...DECIDED TO KEEP THE DRY FORECAST BASED ON RADAR TRENDS AND 12Z GUIDANCE...AS THE NORTHERN EDGE OF THE WEAKENING SOUTHERN STREAM SFC LOW SHOULD NOT ARRIVE ACROSS THE SOUTHERN FORECAST AREA UNTIL AFTER 12Z MONDAY. MODEL SOUNDINGS AND THICKNESSES SUGGEST MID LEVEL WARM ADVECTION WILL BE STRONG ENOUGH TO CHANGE THE SNOW OVER TO SLEET OR FREEZING RAIN EARLY TOMORROW MORNING BUT THE WINDOW FOR ICING IS RATHER NARROW AS SFC TEMPS ARE PROGGED TO GO ABOVE FREEZING BY 15Z ACROSS THE SOUTHERN FORECAST AREA. WILL HAVE TO WATCH THIS OF COURSE BUT AT THIS POINT IT SEEMS IMPACTS WILL BE NEGLIGIBLE. FURTHER NORTH SOME LIGHT ACCUMS ARE POSSIBLE ACROSS ROUGHLY THE NORTHERN THIRD OF THE FORECAST AREA BEFORE THE DRY SLOT WORKS IN DURING THE EVENING. COLD AIR RUSHES IN AS THE NORTHERN AND SOUTHERN STREAM LOWS CONSOLIDATE AND THE WINDS CRANK UP. MAY NEED A WINTER WEATHER ADVISORY FOR THE COMBINATION OF LAKE EFFECT SNOW AND HIGH WINDS. EXPECT ACCUMS IN THE 2 TO 5 INCH RANGE ACROSS THE WESTERN HALF OF THE CWA FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. EXPECT FROM 35 TO 40 MPH WIND GUSTS DURING THAT TIME AS MODELS SHOW 35 KNOT WINDS IN THE MIXING LAYER ALL DAY TUESDAY. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 340 PM EDT SUN MAR 17 2013 THE EXTENDED PERIOD LOOKS VERY COLD...AT LEAST THE BEGINNING PART. A STRONG SURGE OF ARCTIC AIR WILL BE FLOWING INTO THE REGION EARLY WEDNESDAY AND CONTINUE INTO THURSDAY. TEMPS LIKELY WON/T MOVE MUCH WEDNESDAY. SEVERAL MODELS POINT TOWARD H8 TEMPS NEAR -17C. WENT A COUPLE OF DEGREE BELOW MOST GUIDANCE. PRETTY CONFIDENT WE/LL SEE HIGHS IN THE MID 20S. A 20-25MPH WIND WILL CREATE WIND CHILLS AROUND 5 TO 10 ABOVE WEDNESDAY...A FAR CRY FROM THE 80S WE SAW LAST YEAR. AS INVERSION HEIGHTS RISE TO AROUND 8K FT...WE/LL SEE SHSN DEVELOP. COULD BE A FEW INCHES OF ACCUMULATION. THE HIGHER SUN ANGLE AT THIS TIME OF YEAR WILL TEND TO BREAK UP BANDING RESULTING IN A MORE CELLULAR LOOK TO THE SHSN. THIS WILL CUT BACK ON ACCUMS A BIT BUT PROBABLY SCATTER IT OVER A LARGER AREA. BOUNDARY LAYER TEMPS WILL STILL SUPPORT SHSN THURSDAY. HOWEVER AS WINDS TURN MORE TO A NWLY DIRECTION...THE ERN CWA WILL SEE SHSN DIMINISH AND SO WE CUT BACK POPS SIGNIFICANTLY. BY THURSDAY NIGHT MOST OF THE SHSN WILL BE OVER EXCEPT FOR POSSIBLY THE LAKE SHORE AND EVEN THERE IT SHOULDN/T BE MUCH. FRIDAY THROUGH SUNDAY LOOKS BASICALLY DRY AS WEAK RIDGING MOVES IN. HOWEVER THE GFS SHOWS ANOTHER CLIPPER MOVING THROUGH THE FLOW TOWARD THE GREAT LAKES SUNDAY AND SO WE MAY NEED TO ADD SOME PCPN TO THE GRIDS EVENTUALLY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1158 PM EDT SUN MAR 17 2013 THE VFR CONDITIONS WILL CONTINUE THROUGH SUNRISE MONDAY MORNING. THEN THE PRECIPITATION FROM INDIANA AND ILLINOIS WILL MOVE IN FROM THE SOUTH BETWEEN 12Z AND 15Z... THEN CONTINUE MOST OF THE DAY LIGHT HOURS BEFORE THE FRONTAL SYSTEM SWEEPS THROUGH LATE IN THE DAY ENDING THE PRECIPITATION. I EXPECT CIGS AND VSBY TO BECOME LIFR BY LATE IN THE DAY DUE TO PRECIPITATION FOG AND LOW CLOUDS. IT NOW LOOKS MORE LIKE MKG AND GRR WILL MOSTLY BE SNOW... LAN WILL BE SNOW TO RAIN WHILE AZO...BTL AND JXN WILL BE MOSTLY RAIN BUT COULD SEE AN HOUR OR TWO FOR SNOW OF EVEN FREEZING RAIN IF THE PRECIPITATION STARTS EARLY ENOUGH (CLOSER TO 12Z). ONCE THE FRONT COMES THROUGH IT WILL BECOME WINDY...CIGS WILL LIFT TO MVFR / FUEL ALTERNATES NEEDED WHILE THE VSBY WILL BECOME VFR (AFTER 00Z). THE LAKE EFFECT SNOW SHOWERS WILL DEVELOP AFTER 06Z TUESDAY. && .MARINE... ISSUED AT 340 PM EDT SUN MAR 17 2013 WILL PROBABLY NEED A GALE WARNING FOR MONDAY NIGHT. HELD OFF ON ANY HEADLINES FOR NOW AS THIS MIGHT BE A QUICK TRANSITION FROM NEAR OR BELOW SMALL CRAFT CONDITIONS TO GALE WARNING CRITERIA MONDAY EVENING AS THE LOW STRENGTHENS AND THE SFC PRESSURE GRADIENT TIGHTENS. && .HYDROLOGY... ISSUED AT 340 PM EDT SUN MAR 17 2013 OVERALL TREND WILL BE FOR FALLING RIVER STAGES AS QPF THE NEXT FEW DAYS SHOULD NOT BE TOO HEAVY AND MUCH OF IT WILL BE IN THE FORM OF SNOW...ESPECIALLY ACROSS THE MUSKEGON AND PERE MARQUETTE BASINS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...93 AVIATION...WDM HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Mar 17, 5:33 AM EDT, 21 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 533 AM EDT SUN MAR 17 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-180945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 533 AM EDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTRY MIX MONDAY COULD LEAD TO SOME HAZARDOUS TRAVEL CONDITIONS. ADDITIONAL LAKE EFFECT SNOW SHOWERS FOR THE REMAINDER OF THE WEEK COULD CAUSE PERIODS OF SLICK TRAVEL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-180945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 533 AM EDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT MONDAY NIGHT. THE HAZARDOUS BOATING CONDITIONS WILL THEN PERSIST FOR MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:17 AM EDT | Lake Effect Snow Advisory | GRR | Allegan, Barry, Kalamazoo, Kent, Lake, Mason and 5 more | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.